10-08-2005, 10:17 PM #1New Member
- Join Date
- Oct 2005
ECA & Major Urination/Muscle Shrinkage
I have been frequenting this site for some time and have learned a bunch but never posted untill now.
I have a dillema, or so I believe.
I am 33 5'10 210lbs with about 17% BF
Diet: @300pro/180carb/40fat 6meals (following cutting sticky)
I wanted to do a run of a good cutting diet and add some ECA into the mix. I followed the basic research on this site as well as many other sites and gained the general knowledge of the workings of ECA Supplementation.
I started at 2x per day for a few days. After week of taking ECA 25mg vasopro/200caffeine/81mg aspirin 3 times a day (5:30am pre cardio, 11am, and 4pm). Also I am following the cutting diet, calculated my BMR and daily cal intake, following to a tee. Workout 5x per week and cardio in am (empty stomach)
I have come to the point of stopping eca due to severe frequent urination. About once every 1-2 hours (full bladder). I knew to expect more fluid loss due to the caffeine, which was never a prob for me since I am heavy coffee drinker anyhow (for years) and I would only urinate 2x per 24 hour period at MOST. Also, my musculature which was of good bulk with decent definition has shriveled like a prune. My muscle size has diminished from the severe fluid losses. My strength is still on par though but starting to diminish.
I decided to drink more water to remain hydrated but the more I drink the more my kidneys disgard. I can never catch up enough. I drink about a gallon per day. I dont even think I am dehydrated. I can lift ok, no cramps no typical signs of dehydration symptoms, just the major muscle deflation.
ex (flexed bicep 17" before, 16" after 7 days).
I am down one shirt size and still loose... This is just from water as I cannot attribute any fat loss after this riddiculously short period. My pecs were pronounced and solid (hard), now just flat and forget about any pump... My only main area of fat is my midsection and that is still the same.
It is not like I am having any other side effects as if this was too much ECA for me. I am not having any major issues with heart palps or any of the "side effects" commonly listed. No jitters, sleeplessness etc. Everything with the dosage "feels" fine, just feel like I am deflating from second to second and look like I have atrophied greatly (does not seem to be fronm catabolism, just water)
Honestly it is mentally distressing to see myself "deflate so quickly" with no fat loss "yet"...
I have quit ECA for a week and my muscles seemed to inflate back to normal as my water balance has come back into norm. It is just amazing to me how much water can be sucked out of muscle and back in.
Sorry for this long post, but I guess my question is:
Is it normal to loose this much fluid out of you muscles during ECA usage? Does this happen to anyone else where there are no symptoms other than this to the point of concern?
I am thinking that I may just need a lower dose 3 times a day. Honestly I am paranoid about this (OK OK so I may actually have a 2nd psychotic side effect
Thanks a bunch for bearing through this post..
10-08-2005, 11:07 PM #2
drink more water
10-09-2005, 01:23 AM #3New Member
Originally Posted by prolangtum
- Join Date
- Oct 2005
My gut (no pun intended) feels that if I were to go by what you say "drink more" ( which I have been doing by the way) I would need to try to drink one liter every half an hour, then pee even more, drink even more, and pee even more than before. I have been increasing my water intake so fast and all it does is make me pee even more to compensate for the extra water I decided to drink.
so my question: can you force the equillibrium of water balance you want for your body in a situation like this, or will your body and kidneys win the fight and just keep peeing even more. Also at what point is too much water and kidneys on overdrive not healthy?
I am thinking I will try a lower dosage of ECA but am afraid to after all this.
PS- I have no prostate related issue with ECA that I can tell. I have no discomfort or problem with urination at all.
10-09-2005, 01:25 AM #4
well, that is more than enough water. When you diet and lose water, you get flat. You will just have to deal with it mentally.
10-10-2005, 10:08 PM #5
i dont mean to jack the thread but is 25mg of the ephedrine 3 times a day the right dosage, im guessing w/ food. sorry for jackin but i never see anyone talking about dosages.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)